# SDR IPXA10660166

- Difficulty date: May 24, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 37,230 hours, 11,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587668
- Condition: Punctured
- Location: Bs 731-833
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, MCD STA 731 TO 833, LBL 11 TO RBL 11 FLR PANEL FND SEVERAL PUNCTURES TOGETHER WITH 6 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALL IAW AMM 53-01-01.
